# SDR DALA14030270965

- Difficulty date: May 13, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 63,333 hours, 46,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY FLOORBEAM CORRODED BS 1322 LBL 20.   REMOVED CORROSION AND FOUND OUT OF LIMITS, CUT OUT DAMAGED AREA, FABRICATED REPAIR ANGLE.  TREATED, PRIMED,  TOP COAT AND INSTALLED NEW REPAIR IAW SRM 51-10-3, 53-05 FIG. 79 A AND 51-10-3.
